STABILITY AND HOPF BIFURCATION ANALYSIS OF A MATHEMATICALMODEL IN TUMOR ANGIOGENESIS


PAMUK S. , çay i.

Anadolu University Journal of Science and Technology A- Applied Sciences and Engineering, vol.19, no.1, pp.50-57, 2018 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 19 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.18038/aubtda.323014
  • Title of Journal : Anadolu University Journal of Science and Technology A- Applied Sciences and Engineering
  • Page Numbers: pp.50-57